# SDR SWAA2022110150957

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BS 312 TO BS 328 LBL 45 AT FWD GALLEY AREA 2022-517132 / [01] REPLACED WEB INTERCOSTAL ON FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 AT LBL 45 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL ON FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 AT LBL 45 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -.  SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
